# SDR SWIA202156561

- Difficulty date: January 25, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N785SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10285
- Aircraft time: 31,094 hours, 18,956 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 601R31707111
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT WEB CORRODED AROUND FASTENER HOLES AND MARKED SPOT BETWEEN TO ACESS POINTS..   (C-CHECK) RO 3/2/2021   REMOVED CORROSION FROM PAX DOOR AFT WEB REF CRJ 700 SRM 51-21-06-001-001-A01. EVALUATED AND FOUND TO BE OUT OF LIMITS. ORDERED AND RECEIVED NEW PAX DOOR AFT WEB. INSTALLATION OF PAX DOOR AFT WEB CAPTURED ON JOB 71028565 OP 108 MX TRANS #22265568.
